Uniform estimates for the local restriction of the Fourier transform to curves

Show full item record



Permalink

http://hdl.handle.net/10138/42749

Citation

Dendrinos , S & Müller , D 2013 , ' Uniform estimates for the local restriction of the Fourier transform to curves ' , Transactions of the American Mathematical Society , vol. 365 , no. 7 , PII S0002-9947(2012)05769-2 , pp. 3477-3492 . https://doi.org/10.1090/S0002-9947-2012-05769-2

Title: Uniform estimates for the local restriction of the Fourier transform to curves
Author: Dendrinos, Spyridon; Müller, Detlef
Contributor: University of Helsinki, Department of Mathematics and Statistics
Date: 2013-07
Language: eng
Number of pages: 16
Belongs to series: Transactions of the American Mathematical Society
ISSN: 0002-9947
URI: http://hdl.handle.net/10138/42749
Abstract: We prove sharp estimates, with respect to the ane arclength measure, for the restriction of the Fourier transform to a class of curves in R^d that includes curves of nite type. This measure possesses certain invariance and mitigation properties which are important in establishing uniform results.
Subject: 111 Mathematics
Rights:


Files in this item

Total number of downloads: Loading...

Files Size Format View
dendmue_ref.pdf 352.4Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record